Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Numb legs crystal meth

Premium Questions

doctor1 MD

Girlfriend infected crystal meth into the crease of her elbow and now that spot is numb nothing else is numb just that spot. What to do? ...

doctor1 MD

Hi, I'm 18 years old and female, I have only snorted crystal meth for a period of about two weeks ... snorted it 5 consecutive days. I had sores on my leg and thigh area prior to meth use, however, after I ...

doctor1 MD

I have a friend that tried to inject crystal meth into her armpit and now her arm is numb and wrist is bent.She said she missed the vein What should she do Will it go away ...

doctor1 MD

think its important to tell you i was smoking meth to the excess. I burnt myself out again and again. I ... to go numb. My cheeks had brown stuff i cracked with my fist and out came brown rotton stuff from what ...

doctor1 MD

Numb feet after using crystal meth . ...

Public Forum Discussions

doctor1 MD

I smoked crystal meth today for the first time ever. It wasn t that much. About four hours after my last hit, I began to feel numb in my face, arms, and legs. Within twenty minutes of the onset ...

doctor1 MD

Hi I did crystal meth on friday and continued it until today... Ive slept a couple of hours here and there. I m starting to have anxiety I feel my right arm numb and cold but I don t feel like I have ...

doctor1 MD

Painful redish burseI think its inflammed around the elbow on left arm on vein after shooting meth it made my whole left arm go numb and tingling my right kidney area has been hurting when I lay down even ...

doctor1 MD

I have used meth almost every day for about a month. Recently my toes r numb & my fingers hurt. I ... . The pain has intensified so much I wasn t sure what to do. I read about meth use alot & numbness ...

doctor1 MD

but the numbness in other parts of my body just come randomly. If i smoke meth its makes my whole left side numb ... messed up. My legs were blood red, feet cold, arms were red. They were numb and hot also, along with my ...

doctor1 MD

and short spurts of numbness in his legs. and was sweating an overwhelming amount and it all of a sudden ...My son is recently used meth just excreted dark brown would like to say black urine. I guess ...

doctor1 MD

My right ankle suddenly became numb, swollen and red. Hurts a lot if I try to move it, and its hard to move at all. I ve been using a lot of crystal meth for the past few days, been a junkie for 4 years now ...

doctor1 MD

After injecting crystal meth into my right arm I had numbness down the forearm to the wrist. It then spread to the upper arm also. I am able to use it like normal and make a fist, lift things etc ...

doctor1 MD

Hi. I have used crystal meth for about 4 months and the last time two times I ve used it I ve noticed that my feet got numb and now my calves hurt and one of my feet actually feels a bit rubbery. I ...

doctor1 MD

Four weeks ago I went to the ER with a BP of 218/136, numbness on left side of face, arm and leg. I also had tinnitus . I had injected meth 2 hours before. I am 51 years old and have hypertension . I ...

Mobile Questions and Answers

doctor1 MD

Stop using meth. Kindly elaborate your query.

doctor1 MD

"crystal meth" - can you expand the full name of the medication please.

doctor1 MD

stop meth.Symptoms will go away in a day or two.